RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 74, Issue 3(447)  


Examples of solution of the inverse scattering problem and the equations of the Novikov–Veselov hierarchy from the scattering data of point potentials
A. D. Agaltsov, R. G. Novikov
3
Conway topograph, $\mathrm{PGL}_2(\pmb{\mathbb Z})$-dynamics and two-valued groups
V. M. Buchstaber, A. P. Veselov
17
On the homotopy finiteness of DG categories
A. I. Efimov
63
$SU$-bordism: structure results and geometric representatives
I. Yu. Limonchenko, T. E. Panov, G. Chernykh
95
The Novikov conjecture
G. Yu
167

Brief Communications
Rational differential forms on the variety of flexes of plane cubics
V. L. Popov
185
Maximum of a catalytic branching random walk
E. Vl. Bulinskaya
187
Weak solvability and convergence of solutions for the fractional Voigt-$\alpha$ model of a viscoelastic medium
A. V. Zvyagin
189

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Maximum defect of an admissible octahedron in a rational lattice
M. A. Fadin, A. M. Raigorodskii
191

Mathematical Events
Grigori Iosifovich Olshanski (on his 70th birthday)
A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019